# SDR YENA2007096

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 23,309 hours, 8,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 718, SJU-JFK, BETWEEN 20:00 TO 23:00 Z, CUSTOMER COMPLAINED INFLIGHT, CONFIRMED ODOR BURNING, FROM ROW 10 FORWARD, LIVE TV WAS DEACTIVATED AND ODOR DISSIPATED.  PERFORMED TSM 23-39-00-810-801, TASK 4.C, REPORT OF ELECTRICAL ODOR THROUGHOUT CABIN ALSO INSPECTED ALL LIVE TV COMPONENTS AND CABLES FROM ROW 12 TO ROW 1 ABC AND DEF, NO DEFECTS NOTED INSPECTION LIMITED TO CABIN ONLY NOT BEHIND SIDEWALLS.  PERFORMED TSM TASK 24-00-00-810-823.  NO ABNORMALITIES FOUND IN CABIN OR GALLEYS.  NO ODOR EVIDENT THROUGHOUT CABIN.  OK TO CONTINUE.
